# SDR SWAA012481

- Difficulty date: September 1, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 47,547 hours, 46,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND RT AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER MM.
